# SDR AALA201908149006

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 17,099 hours, 4,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW. MAINTENANCE SERVICED 3R DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-22-00.
